# SDR AWXA200300453

- Difficulty date: April 23, 2003
- Submitted: April 30, 2003
- Operation: Air carrier
- Aircraft: N164AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23625
- Aircraft time: 53,911 hours, 38,471 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498139
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - MAJOR REPAIR - DURING C-17 CHECK 2 EACH 1 INCH CRACKS WERE FOUND AT END OF STRINGER 16 RT, AT BS 504C.  MAINTENANCE CUTOUT CRACKED AREA OF STRINGER 16 RT, AT BS 504C; FABRICATED 2 EACH REPAIR ANGLES, A HAT SECTION, AND CHANNEL; INSTALLED REPAIR PARTS IAW B737-300 SRM 51-40-02 PG 11-12.
